Advertisement

Monatshefte für Mathematik

, Volume 173, Issue 3, pp 433–439 | Cite as

Topological properties of regular generalized function algebras

  • H. Vernaeve
Article
  • 88 Downloads

Abstract

We investigate the topological density of various subalgebras of regular generalized functions in the Colombeau algebra \(\mathcal{G }(\varOmega )\) of generalized functions with its natural (so-called sharp) topology.

Keywords

Generalized functions Algebras of generalized functions Regularity Topological density 

Mathematics Subject Classification (2000)

46F30 

Notes

Acknowledgments

We are grateful to D. Scarpalézos for very useful discussions.

References

  1. 1.
    Aragona, J., Fernandez, R., Juriaans, S.O.: A discontinuous Colombeau differential calculus. Monatsh. Math. 144, 13–29 (2005)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Biagioni, H.: A Nonlinear Theory of Generalized Functions. Lecture Notes Mathematics 1421, Springer, Berlin (1990)Google Scholar
  3. 3.
    Delcroix, A.: Generalized integral operators and Schwartz kernel type theorems. J. Math. Anal. Appl. 306(2), 481–501 (2005)CrossRefMATHMathSciNetGoogle Scholar
  4. 4.
    Delcroix, A.: Regular rapidly decreasing nonlinear generalized functions. Application to microlocal regularity. J. Math. Anal. Appl. 327(1), 564–584 (2007)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Dapić, N., Pilipović, S., Scarpalézos, D.: Microlocal analysis of Colombeau’s generalized functions: propagation of singularities. J. Anal. Math. 75, 51–66 (1998)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Garetto, C.: Topological structures in Colombeau algebras: topological \(\widetilde{{\mathbb{C}}}\)-modules and duality theory. Acta Appl. Math. 88(1), 81–123 (2005)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Garetto, C., Hörmann, G.: Microlocal analysis of generalized functions: pseudodifferential techniques and propagation of singularities. Proc. Edinb. Math. Soc. 48, 603–629 (2005)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Grosser, M., Kunzinger, M., Oberguggenberger, M., Steinbauer, R.: Geometric theory of generalized functions with applications to general relativity. Kluwer, Dordrecht (2001)Google Scholar
  9. 9.
    Hörmann, G., Kunzinger, M.: Microlocal properties of basic operations in Colombeau algebras. J. Math. Anal. Appl. 261, 254–270 (2001)Google Scholar
  10. 10.
    Hörmann, G., Oberguggenberger, M., Pilipović, S.: Microlocal hypoellipticity of linear partial differential operators with generalized functions as coefficients. Trans. Am. Math. Soc. 358, 3363–3383 (2006)CrossRefMATHGoogle Scholar
  11. 11.
    Landau, E.: Einige Ungleichungen für zweimal differentiierbare Funktionen. Proc. Lond. Math. Soc. Ser. 2(13), 43–49 (1913–1914)Google Scholar
  12. 12.
    Nedeljkov, M., Pilipović, S., Scarpalézos, D.: The linear theory of Colombeau generalized functions. Pitman Res. Not. Math. 385, Longman Sci. Techn. (1998)Google Scholar
  13. 13.
    Oberguggenberger, M.: Multiplication of distributions and applications to partial differential equations. Pitman Res. Not. Math. 259, Longman Sci. Techn. (1992)Google Scholar
  14. 14.
    Oberguggenberger, M.: Regularity theory in Colombeau algebras. Bull. Acad. Serbe Sci. Arts (Cl. Sci. Math. Natur.) T CXXXIII 31, 147–162 (2006)Google Scholar
  15. 15.
    Pilipović, S., Scarpalézos, D., Valmorin, V.: Real analytic generalized functions. Monatsh. Math. 156(1), 85–102 (2009)CrossRefMATHMathSciNetGoogle Scholar
  16. 16.
    Scarpalézos, D.: Topologies dans les espaces de nouvelles fonctions généralisées de Colombeau. \(\widetilde{{\mathbb{C}}}\)-modules topologiques. Université Paris 7, (1992) Google Scholar
  17. 17.
    Vernaeve, H.: Pointwise characterizations in generalized function algebras. Monatsh. Math. 158(2), 195–213 (2009)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag Wien 2013

Authors and Affiliations

  1. 1.Department of MathematicsGhent UniversityGhentBelgium

Personalised recommendations